# SDR SWIA2022122767026

- Difficulty date: November 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Lug
- Condition: Corroded
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE DOOR SIDE LUGS NR 1- 27 TOP OUTER SURFACE HAVE CHAFING, AND LUG 27 ROLL-PIN HOLE IS ELONGATED.   REMOVED AND TREATED DAMAGE ON PAX DOOR HINGE LUGS 1 THRU 27 AND REPAIRED HINGE ROLL PIN ELONGATED HOLE. IAW REO 601R-52-11-2945 REV -, & REO 601R 52-11-1347 REV C,   ALL STEPS OF REO COMPLIED WITH IN THEIR ENTIRETY.
